I also take suboxone,benazapril hctz ,albuterol and symbicort.Herbs are black cohosh and soy for menapause.I had thought before taking the suboxone when was abusing drugs that the leg pain was from withdrawls after running out of pain killers and now I think it was from over loadng my liver with pills when I had big amounts and causing my liver not to distibute my nutients properly cause now theres severe leg cramps howevere there not accompanied with bone painwhch is caused from opiate withdrawl.I do not lack potassium however myintake of caffine is pretty high.I have been drinkng alot of gatorade.and water and also eating salt out of my hand here lately.I read somewhere pristiq will rob your system of sodum.I like my meds they serve the purpose for which they are prescibed but these cramps cripple me I almost called a ambulance a whle ago I cant move when they start and they seem to really not have any certain place hands ribs legs my whole body feels like a muscle spasm waitng to happen.very uncomfortable.my liver is in pretty bad shape. Ive had hepc for ten years also. help!After I qut taking the pain killers for awile the cramps stopped.but since I changed meds from welbutrn to prstiq they havecame back also I did have a bottle of wne to days in a row whle shelling peas. just for somethng different.I dont drink normally,I quit about three years ago.
If you are having cramps this severe, i would suggest you get to a Dr. asap and QUIT taking salt into your system in that manner. Sodium is needed in a certain amount in our bodies, but it causes all kinds of other problems and to read something about Pristiq and then diagnose yourself as needing salt is not the way to go. If you were an IV or IM drug user, and have not been off the drugs for a long time, that can certainly cause spasms and a small amount of cramping, but nothing like you have described. I am so sorry that you have gone through so much and now that you've gotten clean (drinking must stop also, although you may not consider it a problem now, it will soon begin to take the place of the drugs you have given up, believe me) Suboxene could certainly play a part in this, you are taking such a combo of drugs that only a Dr.or pharmacist could help you to figure out what might be causing this, but if the pain is that debilitating, get into the Dr. right away. Have you had the TX for Hep C? It is also possible that you may be at a point where you need to begin that, although no one wants to hear it, sometimes it's the only way to go. Anyway, I wish you the best of luck, no more "straight salt" or alcohol, okay? and PLEASE get into a Dr. to find out what is doing this to your body. There are alot of various diseases that left untreated can be very harmful. I don't want to scare you at all, but you don't want to wake up one day unable to move, either. Milk Thistle is good for you liver. Also, how long on the Prestiq? It is a fairly new drug and not all the side effects are yet known. Let's just hope it's something that a simple med adjustment can cure. Black Cohosh has side effects also, but getting someone to tell you that is difficult, I would give it up, it's not that helpful in menopause, if at all. You may need hormones, although w/your liver problems I'm sure you are reluctant to go that route, but there are so many new and safer ones out now. Bananas and peanut butter are great for potassium, but if it's that low, you need a script from a Dr. to fix that. We get plenty of sodium in our food, read a couple labels sometime and you'll be amazed at how much sodium is in things you would never have imagined them containing.
Best wishes for a speedy recovery, and please do get to the Doc.
P.S. Also, please let us know what the diagnosis is, I would love to hear that you are doing well and things were simple to treat! Your liver may not be ridding you of the toxins in all of these meds, so if you can't get into a Dr. right away, at least start on the milk thistle. (Suboxene is a synthetic opiate, which I"m sure you know, but how many mg. per day are you taking.) Hopefully not a large amount? We have a Suboxene expert here on site, so if you want to write back with the amount you're taking daily, he may have some answers for you. Might be something as simple as getting off the Pristiq!!! Let's hope, okay? Take care my dear.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
I take Levothroid 137mcg. Im having hot flashes and night sweats and want to start taking Royal Mac?
Posted 17 Sep 2009 • 1 answer
Posted 4 Mar 2010 • 1 answer
My 9 yr old is on provigil, singulair, symbicort, albuterol, fluticosolone, and patanase any effect?
Posted 15 Jan 2013 • 1 answer
Posted 6 Jan 2015 • 1 answer